# SDR SWIA2019030545595

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 24,499 hours, 24,529 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOP CAUTION MESSAGE FOLLOWED BY A WOW INPUT CAUTION MESSAGE AFTER TAKEOFF AND GEAR RETRACTION. DECLARED EMERGENCY. (FLT#7394) CLOSED RERIGGED LT NWS RVDT IAW AMM. READJUSTED PROX SENSOR SO3 PROX SENSOR IAW AMM. ALL MESSAGES CLEARED.
